deop

Discussion in 'General Sex Discussion' started by hurley, Apr 28, 2004.

Thread Status:
Not open for further replies.
  1. hurley

    hurley New Member

    Joined:
    Mar 15, 2004
    Messages:
    100
    Likes Received:
    2
    Location:
    Auburn, Wa
    Anyone know if you go off of the depo shot, if the girls period gets all messed up? thankx
     
  2. Shellen77

    Shellen77 New Member

    Joined:
    Aug 25, 2003
    Messages:
    650
    Likes Received:
    7
    Gender:
    Female
    Yes it can mess up your cycle. There are so many different things that happen when women use the Depo shot. Some women don't get their periods at all, some get them more often and some are just normal. From what I've heard from friends that I have been on it, it take a good year to get back to "normal" after they stop the shots. I personally would never use the shot because 1) I hate shots, 2) I don't want weight gain which is a big side effect of the shot, 3)I hate having my period, but I'd freak if I didn't have one, 4) it'd be my luck, my body would be screwed up totally & would have worse periods than I already have. So, I'll just stick to taking a lowsy pill everyday!

    Good luck to ya! Hope that helps you!
     
Thread Status:
Not open for further replies.